MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK TOTAL KNEE SYSTEM; GMK-SPHERIKA FEMORAL COMPONENT S6R CEMENTED

MEDACTA INTERNATIONAL SA GMK TOTAL KNEE SYSTEM; GMK-SPHERIKA FEMORAL COMPONENT S6R CEMENTED
Model Number 02.12.KA06R
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 07/25/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 02-october-2025.Gmk-spherika 02.12.Ka06r gmk spherika femoral component s6r cemented (k211004) lot 2308270: (b)(4) items manufactured and released on 21-jun-2023 expiration date: 2028-06-03.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Gmk-spherika 02.07.1205r tibial tray fix cemented s.5r (k090988) lot 2315165: (b)(4) items manufactured and released on 20-sept-2023 expiration date: 2028-09-04.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported event during the period of review.Gmk-spherika 02.12.0511fr gmk-sphere tibial insert - flex s5r - 11 mm (k140826) lot 2311181: (b)(4) items manufactured and released on 13-jul-2023 expiration date: 2028-06-26.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Clinical evaluation performed by clinical affairs department: approximately six months after the primary implantation of a tka, the patient reported anterior knee pain.The presumed cause was identified as patellofemoral pain syndrome, associated with patellar bone remodeling, which led the surgeon to schedule a patellar resurfacing procedure.However, the surgery was not performed due to the patient's decision.From the available x-ray images, a patella alta and lateral patellar tilt are clearly visible in the preoperative images, indicating that this condition is intrinsic to the patient.The postoperative images show good positioning of the femoral and tibial components.Therefore, the symptomatology in this case may be related to the baseline patellofemoral morphology and possibly to the progression of the patellar pathology after the implantation of the tka.
 
Event or Problem Description
Patient underwent tka on (b)(6) 2024.On (b)(6) 2024 at followup the patient reported anterior knee pain.Test for infection were negative.Surgeon conclusion was that the pain was due to patella remodeling and that it would naturally improved over time.On (b)(6) 2024 patient still reported pain.Surgeon scheduled patella resurfacing for (b)(6) 2025 but patient cancelled the procedure on (b)(6) and could not be contacted anymore.It is unknown if the patient underwent additional or revision surgery or any other treatment.

Brand Name
GMK TOTAL KNEE SYSTEM
Common Device Name
GMK-SPHERIKA FEMORAL COMPONENT S6R CEMENTED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key23321317
Report Number3005180920-2025-01009
Device Sequence Number13414827
Product Code JWH
UDI-Device Identifier07630345716149
UDI-Public07630345716149
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K211004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.12.KA06R
Device Lot Number2308270
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2025
Initial Report FDA Received Date10/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age66 YR
Patient SexMale
Patient Weight110 KG